Singularly perturbed periodic parabolic equations with alternating boundary layer type solutions

Kalachev, Leonid V., Vasil'eva, Adelaida B. . Abstract and Applied Analysis 2006. 2006 (52856) :-

Locate this article in:

Bibtex

@article{CIS-316045,
  Author = {Kalachev, Leonid V. and Vasil'eva, Adelaida B.},
  Title = {Singularly perturbed periodic parabolic equations with alternating boundary layer type solutions},
  Journal = {Abstract and Applied Analysis},
  Volume = {2006},
  Number = {52856},
  Year = {2006},
  Pages = {--},
  Keywords = {}
}

Similar articles